eKMAIR

Solvable Lie algebras of derviations of rank one

Show simple item record

dc.contributor.author Petravchuk, Anatolii
dc.contributor.author Sysak, Kateryna
dc.date.accessioned 2019-12-09T23:47:56Z
dc.date.available 2019-12-09T23:47:56Z
dc.date.issued 2019
dc.identifier.citation Petravchuk A. Solvable Lie algebras of derviations of rank one / A. Petravchuk, K. Sysak // Могилянський математичний журнал. - 2019. - Т. 2. - С. 6-10. uk_UA
dc.identifier.uri http://ekmair.ukma.edu.ua/handle/123456789/16775
dc.description.abstract Let K be a field of characteristic zero, A = K[x1,...,xn] the polynomial ring and R = K(x1,...,xn) the field of rational functions in n variables over K. The Lie algebra Wn(K) of all K-derivations on A is of great interest since its elements may be considered as vector fields on Kn with polynomial coefficients. If L is a subalgebra of Wn(K), then one can define the rank rkAL of L over A as the dimension of the vector space RL over the field R. Finite dimensional (over K) subalgebras of Wn(K) of rank 1 over A were studied by the first author jointly with I. Arzhantsev and E. Makedonskiy. We study solvable subalgebras L of Wn(K) with rkAL = 1, without restrictions on dimension over K. Such Lie algebras are described in terms of Darboux polynomials. en_US
dc.description.abstract Нехай K – довiльне поле характеристики нуль, A = K[x1,...,xn] – кiльце многочленiв та R = = K(x1,...,xn) – поле рацiональних функцiй вiд n змiнних над K. Алгебра Лi Wn(K) всiх Kдиференцiювань кiльця A становить великий iнтерес, оскiльки її елементи можуть розглядатися як векторнi поля на Kn з полiномiальними коефiцiєнтами. Якщо L пiдалгебра iз Wn(K), то можна визначити ранг rkAL пiдалгебри L над кiльцем A як розмiрнiсть векторного простору RL над полем R. Скiнченновимiрнi (над K) пiдалгебри рангу 1 над A вивчалися першим автором разом з I. Аржанцевим та Є. Македонським. Ми вивчаємо розв’язнi пiдалгебри L алгебри Лi Wn(K) з rkAL = 1, без обмежень на розмiрнiсть над K. Дано опис таких алгебр Лi в термiнах многочленiв Дарбу. uk_UA
dc.language.iso en uk_UA
dc.subject Lie algebra en_US
dc.subject solvable Lie algebra en_US
dc.subject derivation en_US
dc.subject Darboux polynomial en_US
dc.subject polynomial ring en_US
dc.subject article en_US
dc.subject алгебра Лi uk_UA
dc.subject розв’язна алгебра Лi uk_UA
dc.subject диференцiювання uk_UA
dc.subject многочлен Дарбу uk_UA
dc.subject кiльце многочленiв uk_UA
dc.subject стаття uk_UA
dc.title Solvable Lie algebras of derviations of rank one en_US
dc.title.alternative Розв’язнi алгебри Лi диференцiювань рангу один uk_UA
dc.type Article uk_UA
dc.status first published uk_UA
dc.relation.source Могилянський математичний журнал uk_UA


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics